# SDR VNAA0106017

- Difficulty date: June 23, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 16,001 hours, 14,598 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 4068B000002
- Part serial: 2052672
- Condition: Failed
- Part time: 15,151 hours, 13,902 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PIT THE RIGHT LOW PRESSURE BLEED VALVE FAILED. AIRCRAFT RETURNED TO PIT AND MAINTENANCE REPLACED THE VALVE AND OPERATIONAL CHECK GOOD
